Ashford Bateman (abateman) wrote in bad_service,
Ashford Bateman
abateman
bad_service

  • Mood:

Injection Errors

A previous entry in here regarding medical issues reminded me of my own. I'll keep it short and sweet.

Currently I'm receiving injections of testosterone. My doctor (Marshall Dahl, previous head of BC Medical, so at least I know I'm dealing with a good doctor) and his in-training doctor, Dr. White, prescribed me a small dosage of 0.125ML. They intend to start small because I'm very prone to strange reactions to medications. (Advil makes me ache more, sleeping pills keep me awake even longer, etc. Always been that way, too. I used to drive my doctor in the smaller town crazy.)

So, I get my prescription, and head off to the clinic to get my injections done. I go every two weeks at exactly 4:00 on Thursday. I have three different doctors, as my specialist is in Vancouver and I'm here in Kelowna. Butterworth, Hopp, and a gentleman who's name I cannot remember.

The gentleman I cannot remember does the first injection, followed by Butterworth, Hopp, and it continues to alternate. Towards the most recent injections I find it too expensive to go to the doctors' myself, so I ask to be taught how to do it myself. While Dr. Hopp is instructing me how, she says she needs to get me a new bottle.

Dr. Dahl and Dr. White prescribed me enough for the full three months. I am very confused by this.

She goes over the notes, and finds that they have been giving me sometimes 0.125ML, and sometimes 1.25ML.

........

I've been experiencing severe pains and problems with body temperature. (Too cold one night, to the point of having severe shakes; too hot sometimes, to the point that I feel like I'm going to faint.)

I call Dr. Dahl and Dr. White gets back to me. We discuss this, and he explains that I'm essentially experiencing the more severe end of female menopause, as any estrogen in my body is reacting to the extremely strange fluctuations in my testosterone level.

I'm just glad it was testosterone and not something that could have killed me, or I sure as hell would come unglued on the doctors.

Since this won't screw up my test results (now that I'm ensuring they're correct!), I can't see any reason to complain. All the same... wow. 10x the amount I should be given is a lot!
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 20 comments